Posted by galkeepinon on September 1, 2003, at 1:41:43
In reply to Re: stopping Lexapro... doctor wants me to try Zoloft » collegekid, posted by trucker on September 1, 2003, at 1:37:31
........friend's sex life too;)
Please dear high one-I don't wanna end up on that med then..............
> acording to my pdoc she says zoloft and lexapro are the same thing there is one extra ingreident in lex though. i went straight from zoloft to lex... in fact i took zoloft and lex at a reduced dose for a month so i didn't have the mental anxiety of switching. even though she said it was the same thing. i liked zoloft, but it killed my sex life...
> good luck and take care
> ///////////////////////////////////////////////////////////////////////////////////////////////////////////////////////////////////////////////////> I went to the doctor on Friday and read him my list of side effects (insomnia, loss of appetite, teeth clenching, feeling like a zombie, the shakes). And considering the semester started last Monday for my senior year in college, I really want to get these side effects under control, especially the insomnia. He told me to stop taking the Lexapro, wait two weeks, and then start Zoloft. Anyone have any expeience with this? I'm also thinking of just not taking the medication and continue working with the school counselor. I have a hunch it might be better for me to talk though my problems (molested by the babysitter's husband when I was 8, and drugged and raped by my best friend Matt when I was 16) even though it will probably take longer and emotionally hurt a lot. I'm just really confused- it sometimes feels like being on an anti depressant is worse than just being depressed.